# SDR CALA2015071500567

- Difficulty date: July 13, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 81,811 hours, 19,861 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FOR SDR REPORTING, LOW SPEED ABORT UNDER 20 KTS ON TAKEOFF, AUTO THROTTLE ISSUE. DEFERRED LOG PAGE 7495441 INBD TAKEOFF.  WHEN AUTO THROTTLES SELECTED, LT THROTTLE DIDN’T RESPOND.  COLLARED CB F16 TMC SERVO.
